We consider a wave equation with an internal damping represented by a fractional derivative of lower order than one. An exponential growth result is proved in presence of a source of polynomial type. This result improves an earlier one where the initial data are supposed to be very large in some norm. A new argument based on a new functional is proposed.
Cite this article
Nasser-edine Tatar, A Wave Equation with Fractional Damping. Z. Anal. Anwend. 22 (2003), no. 3, pp. 609–617DOI 10.4171/ZAA/1165